Finite groups with a pair of non-conjugate nilpotent maximal subgroups
Doklady Akademii Nauk, Tome 161 (1965) no. 6, pp. 1255-1256
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_6_a0,
author = {V. A. Belonogov},
title = {Finite groups with a pair of non-conjugate nilpotent maximal subgroups},
journal = {Doklady Akademii Nauk},
pages = {1255--1256},
year = {1965},
volume = {161},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_6_a0/}
}
V. A. Belonogov. Finite groups with a pair of non-conjugate nilpotent maximal subgroups. Doklady Akademii Nauk, Tome 161 (1965) no. 6, pp. 1255-1256. http://geodesic.mathdoc.fr/item/DAN_1965_161_6_a0/